MAUDE Adverse Event Report: COOK INC FLEXOR SHUTTLE SELECT GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR SHUTTLE SELECT GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G31138
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation = non-healthcare professional- distributor.Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during inspection within a distribution facility, an unidentified particle was found in the package of a flexor shuttle select guiding sheath.The device did not make contact with any patient.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Summary of event: as reported, during inspection within a distribution facility, an unidentified particle was found in the package of a flexor shuttle select guiding sheath.The device did not contact any patient.Investigation evaluation: a review of the complaint history, device history record, and quality control was conducted during the investigation, as well as a visual inspection of photos provided by the customer.The complaint device was not returned; however, photos were provided.An unidentified particle was noted inside the sealed packaging.A document-based investigation evaluation was performed.No related non-conformances were found.There have been no additional complaints associated with this lot number.There is no evidence of additional nonconforming devices from the complaint lot in house or in the field.The product ifu instructs the user to inspect the product to ensure no damage has occurred upon removal from the package and not to use the product if there is doubt as to whether the product is sterile.Based on the information provided and the results of the investigation, cook has concluded that the most likely cause of the event is related to manufacturing.However, as there are no other complaints on the lot or additional non-conformances, the incident was most likely isolated to a single unit.The quality controls in place were also reviewed, it was concluded that there are sufficient inspection steps in place to prevent this from occurring in the future.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR SHUTTLE SELECT GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9606793
Report Number1820334-2020-00153
Device Sequence Number2721059
Product Code DYB
UDI-Device Identifier00827002311381
UDI-Public(01)00827002311381(17)220917(10)10016689
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/17/2022
Device Model NumberG31138
Device Catalogue NumberKSAW-6.0-38-90-RB-SHTL-FLEX-HC
Device Lot Number10016689
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1